# SDR SWAA2022021693726

- Difficulty date: June 1, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRAP AT 0BL STA 1016 END CORRODED. UNDER FLOOR PANEL 241AEF. / REMOVED CORROSION ON CABIN FLOOR STRAP AT 1016; BLO IAW SRM 51-10-02-0G-0 VERFIED LIMITS; ORIGINAL THICKNESS .071' ;LOSS OF .21: REMAINING .050' OUT OF LIMITS IAW SRM 53-70--51-1A-1. REMOVED AND REPLACED FLOOR STRAP IAW SRM 51-40-02-0G-0 AND BOEING DWG# 147A5600 REV-
